# SDR SWAA2025032608905

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,413 hours, 32,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT AFT EMERGENCY LIGHT INOP<[01] R&R EXIT SIGN LIGHT PER AMM 33-51-01;[02] C/W INSPECTION
